# SDR P5CA2013042900021

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 53,962 hours, 8,888 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242822
- Part serial: 00031410
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,705 hours, 4,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  PERFORMED OUTFLOW VALVE L, R QRH ITEMS TO NO AVAIL.  REMOVED AND REPLACED LEFT OUTFLOW VALVE ACTUATOR AS PER AMM 21-21-07.  OPERATIONAL CHECK GOOD AS PER AMM 21-31-07.
